Abortion Pills

Abortion pills are a safe and convenient option to end an unwanted pregnancy at an early stage. It consists of a combination of drugs taken in a specified sequence as recommended by the doctor.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I had taken the Mifepristone and had abdominal pain. Can painkillers reduce the pain?

Query: Hi doctor, I had taken the abortion pill (Mifepristone), and I am having too much abdominal pain. Could you please help me? Can I take any pain killers to reduce these cramps?  Read Full »


Dr. Reetika Joshi

Answer: Hello, Welcome to icliniq.com. I understand your concern and will surely help you. I hope you have taken the MTP (medical termination of pregnancy) pill after the doctor's consultation. Sometimes, it may have serious side effects like severe bleeding, severe cramps, incomplete abortion, or rupture...  Read Full »

I am unmarried and four weeks pregnant. Please suggest some medicine for abortion.

Query: Hi doctor, I am four weeks pregnant and want an abortion. My prolactin level is 43.55 ng/no. I am unmarried and do not want to disclose it to my parents. Please look at the reports and suggest to me how to abort it. Please help.  Read Full »


Dr. Natasha Bansal

Answer: Hello, Welcome to icliniq.com. I have read your concern in detail and will surely help you out. Before any abortion, we need one ultrasound to look for pregnancy and its location. The ultrasound you have uploaded (attachments removed to protect the patient's identity) does not show any pregnancy, ...  Read Full »

Is it normal to bleed for a week after taking abortion pills?

Query: Hello, I was one month pregnant when my husband gave me an abortion pill. And now, it has been almost a week. I am continuously bleeding. Is it normal?  Read Full »


Dr. Utkarsh Sharma

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. Can you mention the pill name and content (if possible) so that I can get precise information? Thank you.  Read Full »

Why does my wife have lower abdominal pain after having after having abortion pills twice in the past year?

Query: Hello, My wife had an abortion pill two times in the past year. The first time she had it, there were no abnormal symptoms for one month, but the second time, she had been suffering from lower abdomen pain for over four months. She did not get her period for over two months, and we had to vacuum pe...  Read Full »


Dr. Monica Mathur

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concern. As she had abortion twice a year, she is most probably suffering from a subclinical uterine infection known as endometritis. This condition has to be treated with medicines. To relieve her pain temporarily, I suggest she tak...  Read Full »

Can I-pill after unprotected sex delay my periods, or is it pregnancy?

Query: Hi doctor,I had unprotected sex with my partner three months ago and I took an I-pill four hours later due to which I had withdrawal bleeding after three days which lasted for six days. The next period came five days later than the usual date and it lasted for four days. The next month, I had unpro...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I went through your post.  If you had unprotected sex one month after taking I-pill, it is not going to protect you from conceiving. And, if your periods are delayed by more than two weeks, there is a strong possibility of being pregnant. So repeat the pregnancy test...  Read Full »

I am a breastfeeding mother, and I am pregnant with a second child. Can I take abortion pills?

Query: Hello doctor, I had my C-section ten months ago, and I am a breastfeeding mother. I have conceived again. Can I take abortion pills?  Read Full »


Dr. Kaushal Bhavsar

Answer: Hello, Welcome to icliniq.com. I can understand your concern. First of all, breastfeeding mothers are less likely to get pregnant because of hormonal changes. In breastfeeding mothers, hormonal changes can cause false-positive urine pregnancy tests. So my suggestion is first to confirm this pregn...  Read Full »

I used an abortion kit last night and have not experienced any bleeding yet. Please help.

Query: Hello doctor, I used an abortion kit, and I have had cramps and loose motions since last night, but there has been no bleeding till now. Kindly help.  Read Full »


Dr. Natasha Bansal

Answer: Hello, Welcome to icliniq.com. I have read your concern in detail and will surely help you out. According to the symptoms you are describing, you will most likely start bleeding and the abortion process in a day. Sometimes the response is delayed. But yes, I would like to know how you took the kit,...  Read Full »

I had unprotected sex and now I am six days late for my periods. Am I pregnant?

Query: Hello, I had unprotected sex on the 29th of last month and took an emergency contraceptive pill on the same day as a precaution. My period tracker said my ovulation date was the 3rd of this month. I had my last periods from 20th to 23rd last month. And I was supposed to get periods on the 20th of th...  Read Full »


Dr. Pandian. P

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concern. Sometimes the delay may be due to mere anxiety. I suggest you take a urine pregnancy test that is commercially available in the pharmacy and relax. If you are still not getting periods within two days, we can go for menst...  Read Full »

What is the treatment for bleeding profusely at five weeks of pregnancy?

Query: Hello doctor, I am five weeks pregnant. From the last four days, I have bleeding. I consulted my doctor and she gave me a medicine but, it did not work. This is similar to what happened in my last pregnancy which I lost at two and a half months. So, I decided not to continue with this pregnancy. W...  Read Full »


Dr. Sravanthi Nuthalapati

Answer: Hello, Welcome to icliniq.com. I can understand that it must be very distressing for you. But I do not understand why you want to take medicines for abortion when you already have had one previously. If you are still bleeding and the baby is viable (alive) on the scan, they would prescribe you ...  Read Full »

What is the reason for the miscarriage not to happen even after taking an abortion kit?

Query: Hi doctor, My wife's pregnancy test came positive. So, she had taken a Clear kit on the 20th. But, the period did not come. What to do? Can she take another Clear kit?  Read Full »


Dr. Vidya Muralidhar

Answer: Hello, Welcome to icliniq.com. Wait for two more days. If there is still no bleeding, consult a gynecologist. For further queries consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.